Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
truckg

Propecia (finasteride) and Acne

Recommended Posts

I have taken Propecia/finasteride for male hairloss since 2006. My cystic acne worsened when I started Propecia. I had been taking Propecia 1mg/day. Recently I switched to Propecia 1mg EVERY OTHER DAY and it seems like my acne has definitely improved. It has only been a couple weeks at the new dose, but I am not getting new cysts. I believe there is a connection.

Hope this information helps some people.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×